Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Are Fever Aches Sleepiness And No Appetite Symptoms Of Aids

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

HIV Drug Chart/Overview

...Name(s): Zidovudine Class of Drug: NRTI Number of Doses a Day: 2 If Boosted,* # ofDoses/Day: n/a Common Side Effects: Nausea, vomiting, loss of appetite, headaches, fatigue,insomnia Serious Side Effects: Anemia, neutropenia, myopathy, buildup of lactic acid in theblood, enlarged liver, lipodystrophy Who Produces...
Ask the Experts

Are these aches and pains normal?

My partner found out about six months ago that he is HIV pos. He also has a mild hernia in his vertebra; L3,L4, and L5. He is on pain medications for this because about three months ago the pain became unbearable, but he is also suffering from pain...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Several rheumatologic conditions may be more common in HIV+ persons though most pain as you describe has little to do with HIV and more to do with local non-HIV factors like nerve compression Read more »

aches and pains

Hi thereI switched from zerit to abacavir due to weight loss 21 months ago and the problem does seem to be reversing at last, definitely on the limbs and after seeing photos of my face from a year ago, there is significant improvement there too. In...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You don't mention what other HIV medications you are on but joint pain has not been generally linked to chronic use of abacavir to my knowledge. I an not aware Read more »

Weeks of Aches/Pains from anxiety?... please help!

Dr. Bob,Thank you for taking the time to read this. I have read almost all the posted questions/responses on your site and empathize with those who are scared to death and driven to obsession over possible infection. Heres my situation. Im a 27...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
..."worried well" inquiries should be posted to The Body's expert forum on "Safer Sex and HIV Transmission." I would love to answer each and every question that is sent, but that would be impossible and besides, we'd have to rename the forum!That... Read more »

Aches, pains, and nervousness

PLEASE ANSWER ME, Mr. Kull. I am driving myself crazy over here.I had two instances of unprotected sex (with N-9) with a person who is unsure of her HIV status. She says that she has never had any visible symptoms.Three weeks after those two...
Ryan M. Kull, C.S.W

Response from Ryan M. Kull, C.S.W

Columbia University's Health & Related Services
...that it has been distracting me from my work and living a normal life." It is reasonable for people to have concerns about HIV infection, but when anxiety interferes with your day-to-day functioning there may be something else going on. Anxiety... Read more »
Articles
AIDS InfoNet

Filgrastim (Neupogen)

...you get any of the following side effects while taking filgrastim: skin rash fever chills trouble breathing drowsiness loss of appetite In rare cases, filgrastim can cause an allergic reaction. Sickle cell anemia may get worse in... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... HIV Medications When you start a new drug, you may experience GI symptoms at first such as: Diarrhea Nausea, vomiting, loss of appetite Pains Gas When these symptoms occur as side effects of HIV treatment, they are usually mild, and... Read more »
The Well Project

Women, Depression and HIV/AIDS

...lack of social support. How Do I Know if I'm Depressed? Symptoms of depression include: Changes in appetite or weight Aches or pains for no clear reason Feelings of sadness, guilt, and/or low self-worth Irritability Lack of interest... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

...another type of viral infection, such as the flu. Symptom Possible Symptom of Flu? Possible Symptom of Acute HIV? Fever Yes Yes Chills Yes Yes Night sweats Yes Yes Rashes Yes Yes The only time you're likely... Read more »
Connect With Others

slight aches and pains back again

Posted by Anonymous, 2 Replies
...Hi, I had a possible exposure about 7 months ago. After that, I developed aches and pains all over my body as well as tiny red spots on both of my thighs. My stomach had a really "sour" feeling for about Read more »

slight body aches

Posted by Anonymous, 2 Replies
...Hi, I tested negative at 5 months, but right now, about 11 months after the incident, I have slight body aches (my neck, legs, back, feet). Do you think HIV could casue these slight aches? I'm not stressed out or worried or anything, Read more »

JawACHES

Posted by Anonymous, 2 Replies
...Is a aching jaw a sign of anything related to HIV/ARS. Please answer this question for you. I have to know. Thank you. Read more »

Muscles Aches

Posted by Anonymous, 1 Reply
...I was googling around the internet and found the following info regarding muscles aches: "The symptoms can include pain and aching in the muscles, usually thighs and shoulders, as well as weakness, with difficulty Read more »